# SDR 2002F00272

- Difficulty date: February 25, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 1294300452
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CREW CHANGE, THE ON COMING CREW FOR AIRCRAFT FOUND THE RIGHT FORWARD EMERGENCY EXIT DOOR NOT FLUSH WITH THE EXTERIOR OF THE AIRCRAFT.  AIRCRAFT MAINTENANCE FOUND THE DOOR TO BE OUT OF RIG, AND ADJUSTED THE DOOR PER MAINTENANCE INSTRUCTION.  RETURNED TO SERVICE WITH A ONE HOUR DELAY.  (M)
